# SDR AALA20170223014

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 52,159 hours, 21,329 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG27022
- Condition: Dislodged
- Location: R1 Door
- Part time: 228 hours, 90 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE FOUND DISLODGED BY CATERING. REMOVED AND REPLACED SLIDE IAW SIC 25-94-11. OPERATIONAL CHECK GOOD.
